# SDR SWAA2023020292801

- Difficulty date: January 18, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 61,118 hours, 36,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SIDE EMERGENCY LIGHT BATTERY BACK IS INOP<[01] REPLACED AFT RIGHT SIDE EMERGENCY LIGHT BATTERY PACK AND PERFORMED OPS CHECK I.A.W. AMM 33-51-06-960-805. OPS CHECK GOOD   A TAG WN26378  SIGNING FOR ISAI VALADEZ EMP#35642;[02] VERIFIED TASK COMPLETE
